# SDR C2XA00IA299

- Difficulty date: September 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CRP - FLT 3865 - IAH-HRL - DURING CRUISE, THE CREW REPORTED A LOSS OF OIL QUANTITY AND PRESSURE IN THE NR 2 ENGINE.  THE CREW PERFORMED AN INFLIGHT SHUTDOWN OF THE AFFECTED ENGINE DECLARED AN EMERGENCY, AND DIVERTED TO CRP WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
